# SDR DALA2018071604501

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 80,308 hours, 36,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DEFORMATION PASSENGER CREW DOOR 832, AFT GALLEY AREA. REMOVED AND REPLACED SLIDE. CHECKS GOOD.
